MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542712
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: deflation.Manufacturerâ¿¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a breast augmentation revision with an 350cc mentor siltex contour profile spectrum saline breast implant and experienced postoperative bilateral deflation.The diagnosis was confirmed by a physician upon examination.As a result, the patient underwent bilateral explantation on (b)(6) 2019 and replaced with unspecified breast implants.This report is for the patient's left-sided device.
 
Additional Manufacturer Narrative
On 12/23/2019, mentor received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer reference number: (b)(4).
 
Additional Manufacturer Narrative
Mentor received an update on the events submitted in the initial report.The patient underwent bilateral explantation on (b)(6) 2019 as opposed to (b)(6) 2019.This supplemental report has been updated accordingly.Manufacturer reference number: (b)(4).
 
Additional Manufacturer Narrative
On 1/6/2020, the product investigation was completed.Device investigation summary: during visual evaluation of the sample, a leakage was noted in the anterior view, measuring approximately 0.3 cm.Microscopic examination was performed, and no evidence of instrument damage was observed.No other anomalies were observed.The manufacturing records were reviewed, and the manufacturing criteria were met prior to the release of this lot.Possible causes of deflation of saline-filled implants include, but are not limited to the following events: excessive stresses or manipulations as may occur during normal, daily routines including customary and purposeful trauma to the breast.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Mentor became aware of event details that were submitted in error in the previous supplemental report.Correction: the patient implanted a 350cc mentor siltex contour profile high.The section d device information has been updated accordingly on this supplemental report.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer's reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE HIGH
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9377815
Report Number1645337-2019-24582
Device Sequence Number3039693
Product Code FWM
UDI-Device Identifier00081317002147
UDI-Public00081317002147
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2009
Device Catalogue Number3542712
Device Lot Number5622794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2019
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer12/19/2019
12/23/2019
01/06/2020
01/06/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/23/2019
12/24/2019
01/06/2020
01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR